# SDR SWAA2013050715777

- Difficulty date: April 1, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 790191529
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEFT APRON CRACKED AT AFT UPPER COWLING LATCH HINGE CUTOUT.  REPAIRED CUTOUT PER SRM.
